Light Therapy - agony

Well last night, my thighs continued to swell until my knees disappeared amongst several folds of swollen skin.

The skin was red raw, tight and painful. Sunburn without having seen the sun.

Thankfully it has calmed down somewhat overnight but hasn't gone completely. And what an awful night I had. I hardly slept a wink.

This morning I rang the hospital to find out if what I was experiencing was normal. Err, that'll be a no then. "Were you sitting down in the cubicle?" No. "Perhaps you've used some cream?", the nurse suggested. No. "Perhaps some medication?" Only Benelyn for my cough which I told you about. "Perhaps you have a virus." Er, hello? Did I just tell you about my cough? Grr.

Going to turn up for my appointment tomorrow morning but tempted to tell them what to do with their light therapy and start diagnosing what I really have got.

Feeling sorry for myself today.

3 Replies

oldestnewest
  • All the best Pam. You need to be assertive about this condition. It is just possible that they omitted to tell you something in the preparation before the treatment. I have a feeling that you didn't receive full instructions. Many changes since I had my treatment, but cleaming the skin prior to treatment??

  • Hi Annie. Thanks for the reply. I was told not to put any creams on before treatment. I have my shower as usual but then don't apply the usual moisturisers, talcs, deoderant etc as I would normally. I did put moisturiser on after and applied loads to my legs and they suggested I was allergic to that. But the stuff I use on my legs is Diprobase on prescription and doesn't normally give me any problems. Can I ask what were you advised to do prior to treatment?

    I went for my treatment today and as my legs were still red from Monday, they recommended not going ahead. I wasn't going to argue! I've now got a week before the next session. The nurse did say that maybe this treatment isn't for me so I might have to be referred back to the consultant.

    Thank God I didn't have it today because at least I can enjoy Easter! x

  • aww pam really feel for you,dont know wot hosp your attendding the nurses dont seem very helpful, when i told them bout my burning they wer very concerned,they dropped my modules, and asked me to ring them if i needed to, they would ask me each time i went to show them my skin ask me how i was, if i wanted to drop down dose, stay on same dose,or go up module. ive got olive skin, prob if you are fair you would need low dose and gradually build up doses, you will become aware after few sessions, what doses feels good for your skin. keep in touch, good luck from Debbie.

You may also like...